# SDR ABXA20110929109

- Difficulty date: September 29, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 69,673 hours, 16,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL CHORD STA 287 RBL 25 IS CRACKED.  REPAIRED NOSE WHEEL WELL CHORD STA 287 RBL 25 IAW B767 SRM 51-70-12 FIG 1 AWG.
